MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.68 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 2 CHEC; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.68 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 2 CHEC; STOPCOCK, I.V. SET
Catalog Number MC33687
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received one (1) used mc33687 smallbore trifuse extension set w/3 microclave and one (1) used list #unknown microclave.The list# unknown microclave head was broken off in the male luer of the mc33687.A white powdery substance was present, typical of dried up infusate.The reported complaint can be confirmed.The probable cause is due to environmental stress along with an unintentional bending force during use.Lot history review could not be conducted because no lot number(s) was/were identified.
 
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not complete.
 
Event or Problem Description
The event involved a 4" (10 cm) appx 0.68 ml, smallbore trifuse ext set w/3 microclave® clear, 2 check valve, 3 clamps (2 white, red), rotating luer where the customer reported that they found cap/trifuse cracked and broken off during patient infusion in the picu at 19:30h.The customer reported that the bed was wet on first assessment; they immediately clamped the line, changed the cap in a sterile manner and cleansed for an extra 15seconds with alcohol.The lines were changed and reconnected.The customer stated that the cap appeared to have white areas as if precipitate had been in the cap.They were running concentrated lasix infusion with maintenance.The date the line was placed was on (b)(6) 2024.The mating device was a double lumen cv line.There was patient involvement but no patient harm was reported as a consequence of this event.

Brand Name
4" (10 CM) APPX 0.68 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 2 CHEC
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19467221
Report Number9617594-2024-00732
Device Sequence Number11614089
Product Code FMG
UDI-Device Identifier00887709064362
UDI-Public(01)00887709064362
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33687
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONCENTRATED LASIX INFUSION WITH MAINTENANCE.; DOUBLE LUMEN CV LINE, MFR UNK.
Patient SexUnknown